# SDR CALA0800618

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 36,887 hours, 19,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 6938780
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT STATION 380 S26L WEB ATTACH CLIP IS CRACKED.  REPLACED CRACKED CLIP AT STATION 380 S28L WITH FABRICATED CLIP 7075-T6 .032 IAW SRM 51-40-02.
